# SDR ASOA2014020509894

- Difficulty date: January 12, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OTBD L/E HAS A GOUGE.   R & R RT AILERON L/E SHROUD IAW SRM 51-42-06 AND DWG 601R13031-166.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
